MathSciNet Relay Station
MathSciNet bibliographic data
MR1822260 37K40 (17B66 17B68 35Q53 37K10)
Lou, Sen-yue; Ruan, H.-y. Revisitation of the localized excitations of the $(2+1)$-dimensional KdV equation. J. Phys. A 34 (2001), no. 2, 305–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement